CSpace

Browse/Search Results:  1-10 of 49 Help

Selected(0)Clear Items/Page:    Sort:
integrablediscretizationofsolitonequationsviabilinearmethodandbacklundtransformation 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 2, 页码: 279
Authors:  Zhang Yingnan;  Chang Xiangke;  Hu Juan;  Hu Xingbiao;  Tam Hon Wah
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
One variant of a (2+1)-dimensional Volterra system and its (1+1)-dimensional reduction 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2013, 卷号: 8, 期号: 5, 页码: 1085-1097
Authors:  Zhang Yingnan;  He Yi;  Tam HonWah
Favorite  |  View/Download:4/0  |  Submit date:2021/01/14
SOLITON-SOLUTIONS  EQUATIONS  LATTICE  Integrability  soliton solution  Backlund transformation (BT)  nonlinear superposition formula  
Bilinear Backlund transformation and Lax pair for a coupled Ramani equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2009, 卷号: 357, 期号: 1, 页码: 132-136
Authors:  He, Yi;  Tam, Hon-Wah
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Soliton  Coupled Ramani equation  Lax pair  Backlund transformation  
Nonlocal Symmetries for Bilinear Equations and Their Applications 期刊论文
STUDIES IN APPLIED MATHEMATICS, 2009, 卷号: 122, 期号: 3, 页码: 305-324
Authors:  Hu, Xing-Biao;  Lou, Sen-Yue;  Qian, Xian-Min
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Integrable semi-discretizations and full-discretization of the two-dimensional Leznov lattice 期刊论文
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 2009, 卷号: 15, 期号: 3, 页码: 233-252
Authors:  Hu, Xing-Biao;  Yu, Guo-Fu
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
integrable system  integrable discretization  Backlund transformation  Lax pair  
The Nizhnik-Veselov-Novikov equation with self-consistent sources 期刊论文
THEORETICAL AND MATHEMATICAL PHYSICS, 2008, 卷号: 157, 期号: 1, 页码: 1474-1483
Authors:  Wang, Hong-Yan
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Nizhnik-Veselov-Novikov equation  self-consistent source  "source generation" procedure  Backlund transformation  Lax pair  
Pfaffian solution of a semi-discrete BKP-type equation and its source generation version 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2007, 卷号: 40, 期号: 44, 页码: 13385-13394
Authors:  Hong-Yan Wang;  Juan Hu;  Hon-Wah Tam
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
A difference analogue of the Davey-Stewartson system: discrete Gram-type determinant solution and Lax pair 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2007, 卷号: 40, 期号: 42, 页码: 12741-12751
Authors:  Gegenhasi;  Hu, Xing-Biao;  Levi, Decio;  Tsujimoto, Satoshi
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
On the two-dimensional Leznov lattice equation with self-consistent sources 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2007, 卷号: 40, 期号: 42, 页码: 12691-12700
Authors:  Wang, Hong-Yan;  Hu, Xing-Biao;  Tam, Hon-Wah
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
New type of Kadomtsev-Petviashvili equation with self-consistent sources and its bilinear Backlund transformation 期刊论文
INVERSE PROBLEMS, 2007, 卷号: 23, 期号: 4, 页码: 1433-1444
Authors:  Hu, Xing-Biao;  Wang, Hong-Yan
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30